Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Some intersection properties of convex bodies


Authors: G. D. Chakerian and S. K. Stein
Journal: Proc. Amer. Math. Soc. 18 (1967), 109-112
MSC: Primary 52.30
MathSciNet review: 0206818
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Danzer, B. Grünbaum and V. Klee, Helly's Theorem and its relatives, Proc. Sympos. Pure Math., Vol. 7, pp. 101-180, Amer. Math. Soc., Providence, R. I., 1963.
  • [2] Branko Grünbaum, On intersections of similar sets, Portugal. Math. 18 (1959), 155–164. MR 0125491 (23 #A2792)
  • [3] Branko Grünbaum, Measures of symmetry for convex sets, Proc. Sympos. Pure Math., Vol. VII, Amer. Math. Soc., Providence, R.I., 1963, pp. 233–270. MR 0156259 (27 #6187)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 52.30

Retrieve articles in all journals with MSC: 52.30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1967-0206818-3
PII: S 0002-9939(1967)0206818-3
Article copyright: © Copyright 1967 American Mathematical Society